Some properties of marginal automorphisms of groups

Document Type: Research Paper

Authors

1 Khayyam Higher Education Institute, Mashhad , Iran

2 Department of Pure Mathematics, Faculty of Mathematical Sciences, Ferdowsi University of Mashhad, P.O. Box 1159, Mashhad, Iran

Abstract

Abstract
Let W be a non-empty subset of a free group. The automorphism
of a group G is said to be a marginal automorphism, if for all x in G,
x^−1alpha (x) in W^*(G), where W^*(G) is the marginal subgroup of G.
In this paper, we give necessary and sufficient condition for a purely
non-abelian p-group G, such that the set of all marginal automorphisms
of G forms an elementary abelian p-group.

Keywords

Main Subjects



Volume 39, Issue 6
November and December 2013
Pages 1181-1188
  • Receive Date: 07 June 2012
  • Revise Date: 18 November 2012
  • Accept Date: 18 November 2012